# SDR SWAA2022071828126

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,965 hours, 31,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOUNTED SLIDE CABLE LOOSE / [01] RESECURED R1 DOOR MOUNTED ESCAPE SLIDE CLAM SHELL LANYARD PER MM 25-66-00
